Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Segal, Graeme
Classifying spaces and spectral sequences. Publications Mathématiques de l'IHÉS, 34 (1968), p. 105-112
Full text djvu | pdf | Reviews MR 38 #718 | Zbl 0199.26404 | 21 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1968__34__105_0

Bibliography

[1] M. F. ATIYAH and F. HIRZEBRUCH, Vector bundles and homogeneous spaces, Differential Geometry, Proc. of Symp. in Pure Math., 3, Amer. Math. Soc., 7-38.  MR 25 #2617 |  Zbl 0108.17705
[2] H. CARTAN and S. EILENBERG, Homological algebra, Princeton University Press, 1956.  MR 17,1040e |  Zbl 0075.24305
[3] A. DOLD, Partitions of unity in the theory of fibrations, Ann. of Math., 78 (1963), 223-255.  MR 27 #5264 |  Zbl 0203.25402
[4] S. EILENBERG and N. E. STEENROD, Foundations of algebraic topology, Princeton University Press, 1952.  MR 14,398b |  Zbl 0047.41402
[5] R. GODEMENT, Topologie algébrique et théorie des faisceaux, Paris, Hermann, 1958.  MR 21 #1583 |  Zbl 0080.16201
[6] A. GROTHENDIECK, Théorie de la descente, etc., Séminaire Bourbaki, 195 (1959-1960).
Numdam
[7] J. L. KELLEY, General topology, Princeton, Van Nostrand, 1955.  MR 16,1136c |  Zbl 0066.16604
[8] J. MILNOR, Construction of universal bundles, I, Ann. of Math., 63 (1956), 272-284.  MR 17,994b |  Zbl 0071.17302
[9] J. MILNOR, The realization of a semi-simplicial complex, Ann. of Math., 65 (1957), 357-362.  MR 18,815d |  Zbl 0078.36602
[10] J. MILNOR, Axiomatic homology theory, Pacific J. Math., 12 (1962), 337-341.
Article |  MR 28 #2544 |  Zbl 0114.39604
[11] R. S. PALAIS, The classification of G-spaces, Mem. Amer. Math. Soc., 36, 1960.  MR 31 #1664 |  Zbl 0119.38403
[12] M. ROTHENBERG and N. E. STEENROD, The cohomology of classifying spaces of H-spaces, Bull. Amer. Math. Soc., 71 (1965), 872-875.
Article |  MR 34 #8405 |  Zbl 0132.19201
[13] G. B. SEGAL, Equivariant K-theory, Publ. math. I.H.E.S., 34 (1968).
Numdam |  MR 38 #2769 |  Zbl 0199.26202
[14] P. GABRIEL and M. ZISMAN, Calculus of fractions and homotopy theory, Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 35, Berlin, Springer, 1967.  MR 35 #1019 |  Zbl 0186.56802
Copyright Cellule MathDoc 2014 | Credit | Site Map